# SDR DL757060028

- Difficulty date: July 20, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 47,189 hours, 22,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Gouged
- Location: Bs 1694 S-14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AND GOUGED AT STA 1694 BELOW THE S-14L LAP JOINT.  DAMAGED SKIN WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED.
